# SDR UPS804705

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FRAME CORRODED AT STA 1420 LONG 33L TO 36.  MAINTENANCE REMOVED DAMAGED FRAME, FABRICATED REPLACEMENT SEGMENT AND INSTALLED REPAIR SPLICE IAW SRM 53-4-1.
